DOI QR코드

DOI QR Code

HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC TYPE FUNCTIONAL EQUATION

  • Lee, Sang-Han ;
  • Jun, Kil-Woung
  • Published : 2003.05.01

Abstract

In this Paper, we Prove the stability Of E quadratic type functional equation (equation omitted).

Keywords

quadratic functional equation;stability

References

  1. Proc. Amer. Math. Soc. v.126 Hyers-Ulam-Rassias stability of Jensen's equation and its application S.M.Jung https://doi.org/10.1090/S0002-9939-98-04680-2
  2. Proc. Amer. Math. Soc. v.72 On the stability of the linear mapping in Banach spaces Th.M.Rassias https://doi.org/10.1090/S0002-9939-1978-0507327-1
  3. Pro. Nat. Acad. Sci. U.S.A. v.27 On the stability of the linear functional equation D.H.Hyers https://doi.org/10.1073/pnas.27.4.222
  4. Aeq. Math. v.43 On Jensen's functional equation J.C.Parnami;H.L.Vasudeva https://doi.org/10.1007/BF01835703
  5. Problems in Modern Mathematics(Science Editons) S.M.Ulam
  6. J. Math. Anal. Appl. v.238 A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation Y.H.Lee;K.W.Jun https://doi.org/10.1006/jmaa.1999.6546
  7. Aeq. Math. v.44 Approximate homomorphisms D.H.Hyers;Th.M.Rassias https://doi.org/10.1007/BF01830975
  8. J. Math. Anal. Appl. v.250 Hyers-Ulam-Rassias stability of a Jensen type functional equation T.Trif https://doi.org/10.1006/jmaa.2000.6995
  9. Int. J. Math. Math. Sci. v.24 Quadratic functional equations of Pexider type S.M.Jung https://doi.org/10.1155/S0161171200004075

Cited by

  1. Non-Archimedean Hyers-Ulam Stability of an Additive-Quadratic Mapping vol.2012, 2012, https://doi.org/10.1155/2012/824257
  2. Elementary remarks on Ulam–Hyers stability of linear functional equations vol.328, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.04.079
  3. Refined Stability Results of Functional Equation in Four Variables vol.55, pp.1, 2015, https://doi.org/10.5666/KMJ.2015.55.1.73
  4. Addition theorems and representations of topological semigroups vol.316, pp.1, 2006, https://doi.org/10.1016/j.jmaa.2005.04.023
  5. Decomposable functions and representations of topological semigroups vol.79, pp.1-2, 2010, https://doi.org/10.1007/s00010-010-0005-6
  6. STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES vol.29, pp.4, 2007, https://doi.org/10.5831/HMJ.2007.29.4.543